# SDR DXTA2010032304045

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 9,082 hours, 7,557 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN GEAR HANDLE SELECTED TO UP, THERE WAS A SIGNIFICANT NOSE GEAR RETRACTION DELAY.  THE NOSE GEAR GREEN DOWN INDICATOR REMAINED ILLUMINATED AND RED UNSAFE LIGHT REMAINED ILLUMINATED FOR 30-40 SECONDS AFTER GEAR RETRACTION BEFORE IT EVENTUALLY RETRACTED.  THE MAIN GEAR GREEN LIGHTS EXTINGUISHED NORMALLY.  JACKED ACFT AND CYCLED GEAR REPEATEDLY. NO DEFECTS WERE NOTED.  ALL INDICATIONS NORMAL. INSPECTED WIRING AND CONNECTORS IN GEAR WHEEL WELL WITH NO DISCREPANCIES FOUND. FROZE DOWNLOCK SWITCH AND CYCLED GEAR NUMEROUS TIMES.  UNABLE TO DUPLICATE DISCREPANCY. WORKED REF MM 32-30-00.
